Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1980, Volume 35, Issue 2(212), Pages 241–245 (Mi umn3341)  

This article is cited in 1 scientific paper (total in 2 paper)

Mathematical Events in the USSR

Nikolai Aleksandrovich Shanin (on his sixtieth birthday)

S. Yu. Maslov, Yu. V. Matiyasevich, G. E. Mints, V. P. Orevkov, A. O. Slisenko


Full text: PDF file (405 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1980, 35:2, 277–282

Bibliographic databases:

MSC: 01A70, 54D35, 03F55

Citation: S. Yu. Maslov, Yu. V. Matiyasevich, G. E. Mints, V. P. Orevkov, A. O. Slisenko, “Nikolai Aleksandrovich Shanin (on his sixtieth birthday)”, Uspekhi Mat. Nauk, 35:2(212) (1980), 241–245; Russian Math. Surveys, 35:2 (1980), 277–282

Citation in format AMSBIB
\Bibitem{MasMatMin80}
\by S.~Yu.~Maslov, Yu.~V.~Matiyasevich, G.~E.~Mints, V.~P.~Orevkov, A.~O.~Slisenko
\paper Nikolai Aleksandrovich Shanin (on~his sixtieth birthday)
\jour Uspekhi Mat. Nauk
\yr 1980
\vol 35
\issue 2(212)
\pages 241--245
\mathnet{http://mi.mathnet.ru/umn3341}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=571667}
\zmath{https://zbmath.org/?q=an:0425.01016|0459.01018}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1980RuMaS..35..277M}
\transl
\jour Russian Math. Surveys
\yr 1980
\vol 35
\issue 2
\pages 277--282
\crossref{https://doi.org/10.1070/RM1980v035n02ABEH001660}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1980ME81800022}


Linking options:
  • http://mi.mathnet.ru/eng/umn3341
  • http://mi.mathnet.ru/eng/umn/v35/i2/p241

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V.G. Danilov, V.M. Shelkovich, “Generalized solutions of nonlinear differential equation and the Maslov algebras of distributions”, Integral Transforms and Special Functions, 6:1-4 (1998), 171  crossref  elib
    2. M. A. Vsemirnov, È. A. Hirsch, D. Yu. Grigor'ev, G. V. Davydov, E. Ya. Dantsin, I. D. Zaslavskii, È. F. Karavaev, B. Yu. Konev, N. K. Kossovskii, V. A. Lifschitz, M. Margenstern, Yu. V. Matiyasevich, G. E. Mints, V. P. Orevkov, R. Pliuškevičius, A. O. Slisenko, S. V. Solov'ev, V. P. Chernov, “Nikolai Aleksandrovich Shanin (obituary)”, Russian Math. Surveys, 68:4 (2013), 763–767  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:406
    Full text:171
    References:34
    First page:3

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021